# SDR ASAA2020071332891

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 14,723 hours, 4,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233008 FOUND ONE EMERGENCY AISLE LIGHT INOP BETWEEN ROWS 7 ABC AND 8 ABC.  GROUNDED - YES.  REMOVED AND REPLACED EAL REF AMM 33-51-03-960-805.  OPS CHECKED GOOD.
